# SDR QXEA0101380

- Difficulty date: August 22, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N496US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11169
- Aircraft time: 38,319 hours, 46,711 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Board
- Part number: 5515900004
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - EXIT SIGN ABOVE GALLEY HAS INOPERABLE BULBS. REPLACED EXIT SIGN LAMP BOARD. OPERATIONAL CHECK IS GOOD. AIRCRAFT RETURNED TO SERVICE.
